Login      Sign Up
 

Q. I have black spots on my face and upper back due to the popping of pimples. What can be done?


 

Hello doctor,

I have a lot of black spots on my face and upper back due to the popping of pimples. To where it is darkening my skin making me uncomfortable with myself. I have been clueless about the medication I should use that would help my situation.


Related Questions:
Laser Treatment for Pimples and Pimple Scars
Why are there pimples on penis head on consumption of spices?
Can I get my acne scars permanently cured without any medication?
 

Dr. Shanza Ikram
F.C.P.S., M.B;B.S., F.C.P.S
Dermatology

Hi,

Welcome to icliniq.com.

I have gone through your case. The pigmentation which you are having will take at least 2 to 3 months to recover (attachment removed to protect patient identity). Please mix Azelaic acid and Vitamin C cream in equal amount and apply on lesion at night for two hours only. Do not rub on your whole face. Take both creams in a small amount. Each one about the size of a pea will be enough for the whole face.

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


What medicine can treat acne scars on my upper back?
Query: Hello doctor, I am a 31-year-old male. For no reasons, my upper back has formed acne in the back of shoulders and in the mid-upper back. I tried Benzoyl wash, Vanoxide Topical, and Doxycycline. There was no success. I am now using Hibiclens foam wash, Clindamycin and Benzoyl foam, and a Sulfamethox...  Read Full »
Dr. Kakkar S
Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. Perhaps it is Pityrosporum folliculitis. It is usually itchy and favors back and looks similar to acne. Do they itch in your case? Pityrosporum folliculitis would require oral antifungals. Anyways acne that is unresponsive to usual antiacne medications oral and t...  Read Full »
 
I found pimples on my private parts. What to do?
Query: Hi doctor, I found pimples on my private parts yesterday. But, I do not feel any irritation. Please help.  Read Full »
Dr. Atishay Bukharia
Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. Please send good quality photographs taken under natural light for further knowledge of your problem.Revert back with photographs to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »
 
I have lot of acne scars on my face that make me look ugly. Please suggest me treatment for the same.
Query: Hello Doctor,    I am 19 years old. I have lot of acne scars on my face and it looks ugly. Doctor advised me to use contractubex but it is of no use. Please suggest some other treatment.  Read Full »
Dr. Meha Malhotra
Dermatologist

Answer: Hi, Welcome to icliniq.com. Contractubex gel is topically applied to reduce scars. It is very effective on various types of scars. Other modes of treating scars include: Fractional laser treatment - a non-invasive technique to remove scars. It is the best option but is slightly expensive. ...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Can mild back pain be due to cyst in kidney?
Hi doctor, Last year when I had tested for routine medical they found a small stone in kidney. I took Cystone for a mon ...Read more »
Why am I having low sex drive with erectile dysfunction?
Hi doctor, I am 37 years old male and for the last few months my sex drive is getting lower and currently, it is at its ...Read more »
What Are Varicose Veins?
Do you have large and ugly looking veins in your legs? These can be treated without surgery by using Laser, and you can ...Read more »
 
 

Also Read Answers From